# SDR ALGA2012020100075

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N507AL
- Make and model: Bell 407
- Aircraft serial: 53103
- Aircraft time: 10,573 hours
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 407040038111
- Part serial: N22
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,195 hours
- Component: Mast Assy, Bell
- Component part number: 407040011107FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TUNGSTEN CARBIDE AREA OF MAST POLE.  SENT TO HELICOPTER FOR EVALUATION IAW ASB 407-11-94 MANUAL.
